Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

What is the cause of redness at the tip of penis ?

i have diabetes . my penis head developed some red patches and in the evening when i come from work and go for bath i notice some white creamy substance around the penis head sometimes itchy also, is this due to diabetes ? please give me a solution for this. iam too disappointed. i work in saudi arabia and did not have sexual intercourse for last six months.I had sex with my wife only when i was in india.
Asked On : Wed, 28 Mar 2012
Answers:  2 Views:  503
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello, you have written you are diabetic ,it means u aye more prone for infection and other complication of diabetes .the one of the commenest cause or red patch in penis is balanoposthitis .most common etiology is diabetes and candidal infection ,so if you are complaining itching ,no history of sexual exposure,creamy discharge ,the diagnosis goes towards balanoposthitis. and the treatment is take.
1) fluconazole tab (200mg)single tablet
2)antifungals (clotrimazole cream) or low-potency steroid creams apply locally twice daily
3)proper sanitation of affected area
4) control of blood sugar is necessary
Answered: Wed, 28 Mar 2012
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Jayakumar Palanisamy's  Response
Most probably a fungal infection superadded by bacterial infection. If possible apply antifungal-antibacterial ointment available at over the counters otherwise consult your doctor for prescription.
Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor